Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61254
Title: Synchronizing nonlinear complex networks via switching disconnected topology
Authors: Chen, Y
Yu, W
Tan, S
Zhu, H
Keywords: Complex networks
Disconnected topology
Synchronization
Issue Date: 2016
Publisher: Pergamon Press
Source: Automatica, 2016, v. 70, p. 189-194 How to cite?
Journal: Automatica 
Abstract: The current theoretical study on the synchronization mechanism of complex networks mainly focuses on fixed connected topology or switching balanced topology, which is heavily based on constructing common smooth Lyapunov functions. However, for complex networks with nonlinear node dynamics, it is still unknown whether such kind of networks can synchronize under the condition of switching, directed, and disconnected topology. By employing the ideas of sequential connectivity and joint connectivity, this paper finds that complex networks with one-sided Lipschitz node dynamics can realize synchronization even if the network topology is not connected at any time instant. By iteratively estimating the maximal distance between different nodes, this paper gives several sufficient conditions on synchronization of nonlinear complex networks under switching disconnected topology. Finally, simulation examples validate the main results.
URI: http://hdl.handle.net/10397/61254
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2016.03.033
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Sep 22, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Sep 22, 2017

Page view(s)

18
Last Week
3
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.